# SDR SWAA2024013035885

- Difficulty date: December 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ACB ON FLOOR TO SIDEWALL SUPPORT BS727A - BS767 RBL21 WL156.<[01] REMOVED AND REPLACED NEW FLOOR TO SIDEWALL ON ACB BS727 - BS767 RBL21 WL156. IAW SRM 51-40-02-0G-0; DWG 146A7500.-;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE. JOB COMPLETE.
